# SDR 95ZZZX6362

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Dhav DHC8311
- Aircraft serial: 311
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 8022521
- Condition: Failed
- Location: Propeller Blade
- Part time: 8,374 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

INTERNAL SHORT OF ELECTRIC DEICE BOOT CAUSED AN OVERHEAT CONDITION, MELTING COMPOSITE AND FOAM FILLER OF PROPELLER BLADE.  (APPROXIMATELY 1 INCH SQUARE BY 1 INCH DEEP AREA AT MID-POINT OF BLADE.)  FOUND DURING PRE-FLIGHT INSPECTION ON THE LEFT PROPELLER, NR 4 BLADE.
